Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Formal solutions and a related equation for a class of fourth order differential equations of a hydrodynamic type


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 92 (1959), 371-410
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0109923-5
MathSciNet review: 0109923
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Langer, On the asymptotic solutions of a class of ordinary differential equations of the fourth order, with special reference to an equation of hydrodynamics, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 144-191. MR 0083637 (18:738b)
  • [2] Wolfgang Wasow, On small disturbances of plane couette flow, J. Res. Nat. Bur. Standards, vol. 51 (1953) pp. 195-202. MR 0059706 (15:573c)
  • [3] C. C. Lin, On uniformly valid asymptotic solutions of the Orr-Sommerfeld equation, IX[ill] Congrès International de Mécanique Appliquée, Actes, vol. 1, 1957, pp. 136-148.
  • [4] R. E. Langer, The solutions of the differential equation $ v''' + {\lambda ^2}zv' + 3\mu {\lambda ^2}v = 0$, Duke Math. J. vol. 22 (1955) pp. 525-542. MR 0073010 (17:365d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0109923-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society